# SDR REXA2022101800896

- Difficulty date: October 1, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: WL3071BPEGPL
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EMERGENCY LIGHTS OPS TEST FOUND ALL EMERGENCY LIGHTS TO BE INOP  ON ENTRANCE STORAGE COMPARTMENT PN: 3071BPEGPL                          REPLACED EMERGENCY LIGHT BULBS ON ENTRANCE STORAGE COMPARTMENT PN:WL3071BPEGPL IAW CRJ 900 AMM 33-51-05-960-801-A02. OPS TEST GOOD ON ENTRANCE STORAGE COMPARTMENT EMERGENCY LIGHTS IAW CRJ 900 AMM 33-51-00-710-802-A04
